<< Previous Issue Journal of the Korean Mathematical Society (Vol. 43, No. 5) Next Issue >>
J. Korean Math. Soc. 2006 Vol. 43, No. 5, 911—1142
A refinement of Gruss type inequality for the Bochner integral of vector-valued functions in Hilbert spaces and applications
C. Bucse, P. Cerone, S. S. Dragomir, and J. Roumeliotis
MSC numbers : 46C05, 26D15, 26D10
J. Korean Math. Soc. 2006 Vol. 43, No. 5, 911—929
Identification of constant parameters in perturbed sine-Gordon equations
Junhong Ha and Shin-ichi Nakagiri
MSC numbers : 49J20, 93E24
J. Korean Math. Soc. 2006 Vol. 43, No. 5, 931—950
A yopological mirror symmetry on noncommutative complex two-tori
Eunsang Kim and Hoil Kim
MSC numbers : Primary 58B34, 58J42, 81T75
J. Korean Math. Soc. 2006 Vol. 43, No. 5, 951—965
Conditional Fourier-Feynman transforms of variations over Wiener paths in abstract Wiener space
Dong Hyun Cho
MSC numbers : 28C20
J. Korean Math. Soc. 2006 Vol. 43, No. 5, 967—990
A theory of restricted regularity of hypermaps
Antonio Breda D'Azevedo
MSC numbers : 05C10, 05C25, 20B25, 20F65, 51E30, 57M07, 57M60
J. Korean Math. Soc. 2006 Vol. 43, No. 5, 991—1018
Geometry of contact strongly pseudo-convex CR-manifolds
Jong Taek Cho
MSC numbers : 53D10, 53C15, 53C25
J. Korean Math. Soc. 2006 Vol. 43, No. 5, 1019—1045
Gottlieb groups and subgroups of the group of self-homotopy equivalences
Jae-Ryong Kim, Nobuyuki Oda, Jianzhong Pan, and Moo Ha Woo
MSC numbers : 55P10, 55P62
J. Korean Math. Soc. 2006 Vol. 43, No. 5, 1047—1063
Moduli spaces of 3-dimensional flat manifolds
Eun Sook Kang
MSC numbers : 32M17, 57N12, 32G15
J. Korean Math. Soc. 2006 Vol. 43, No. 5, 1065—1080
Analysis of a meshfree method for the compressible Euler equations
Yongsik Kim and Dae-Hyeon Pahk
MSC numbers : 65D05, 65J15, 76D05, 76M10
J. Korean Math. Soc. 2006 Vol. 43, No. 5, 1081—1098
Selection principles and hyperspace topologies in closure spaces
Mila Mrv sevic and Milena Jelic
MSC numbers : 54A05, 54B20, 54A25, 54D20
J. Korean Math. Soc. 2006 Vol. 43, No. 5, 1099—1114
Maximal holonomy of infra-Nilmanifolds with ${\frak so}(3)\widetilde\times\Bbb R^3$-geometry
Kyung Bai Lee and Joonkook Shin
MSC numbers : 20H15, 20F18, 20E99, 53C55
J. Korean Math. Soc. 2006 Vol. 43, No. 5, 1115—1128
Tubes in singular spaces of nonpositive curvature
Young Do Chai and Doohann Lee
MSC numbers : Primary 53C20; Secondary 53C70, 53C45
J. Korean Math. Soc. 2006 Vol. 43, No. 5, 1129—1142

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd